# SDR DALA2018081905133

- Difficulty date: August 18, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 69,070 hours, 49,861 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Loose
- Location: Nr 1 Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MLG TIRE ASSY LOOSE.  R & R THE NR 1 MLG WHEEL & TIRE ASSY IAW AMM 32-41.
